Journal of the Mathematical Society of Japan

On a certain univalent mapping.

Koichi SAKAGUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 1 (1959), 72-75.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148581

Digital Object Identifier
doi:10.2969/jmsj/01110072

Mathematical Reviews number (MathSciNet)
MR0107005

Zentralblatt MATH identifier
0085.29602

Subjects
Primary: 30.00

Citation

SAKAGUCHI, Koichi. On a certain univalent mapping. J. Math. Soc. Japan 11 (1959), no. 1, 72--75. doi:10.2969/jmsj/01110072. https://projecteuclid.org/euclid.jmsj/1261148581


Export citation